The critical Fujita number for a semilinear heat equation in exterior domains with homogeneous Neumann boundary values
By H. Levine, Qi S. Zhang. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2000
46 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/230ee3ea6d7cd4b1b5199546157aa8e66a4d2449
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Control and Systems Engineering
Citations in the corpus
- Cauchy problems of semilinear pseudo-parabolic equations ✩ (2009, result): “We refer to the survey papers [6,19], the recent works [1,20,21,25,32–36] and the references therein for a detailed account.”